# SDR REXA2018070300577

- Difficulty date: June 15, 2018
- Submitted: July 3, 2018
- Operation: Air carrier
- Aircraft: N8936A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7936
- Aircraft time: 26,538 hours, 24,118 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Rivet
- Part number: 601R36008
- Condition: Chafed
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APB SKIN AND RIVET HEADS CHAFED FROM LINER FASTENERS 14 INCHES ABOVE FLOOR LBL36 TO RBL35.5. BLENDED CHAFES AND RESTORED FINISH. REMOVED AND REPLACED DAMAGED RIVETS IAW REO GOIR-53-61-2155.
